# SDR 95ZZZX794

- Difficulty date: February 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N65RC
- Make and model: Lear 25
- Aircraft serial: 055
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Delaminated
- Location: Horiz Stab
- Part time: 12,373 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION REVEALED DELAMINATED LT UPPER FORWARD MAIN SPAR CAP FROM BL42.25 TO BL55.30.  FURTHER INSPECTION REVEALED SAME ON RT SIDE FROM BL41.52 TO BL51.77.  SUBMITTER SUGGESTS CAUSE MAY HAVE BEEN FROM INADEQUATE HEAT TREATMENT AT TIME OF MANUFACTURE.  RECOMMEND USING ULTRASONIC OR EDDY CURRENT INSPECTIONS TO ENTIRE LENGTH OF SPAR.
